Equi-ideal convergence of positive linear operators for analytic p-ideals
Yükleniyor...
Tarih
2011
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Mathematical Communications
Erişim Hakkı
Özet
In this paper, using equi-ideal convergence, we introduce a non-trivial gener-alization of the classical and the statistical cases of the Korovkin approximation theorem. We also compute the rates of equi-ideal convergence of sequences of positive linear oper-ators. Furthermore, we obtain a Voronovskaya-type theorem in the equi-ideal sense for a sequence of positive linear operators constructed by means of the Meyer-König and Zeller polynomials. AMS subject classifications: 41A25, 41A36
Açıklama
Anahtar Kelimeler
Equi-ideal convergence, Korovkin-type approximation theorem, Meyer-König and Zeller polynomials, Modulus of continuity, Voronovskaya-type theorem
Kaynak
WoS Q Değeri
Scopus Q Değeri
Cilt
Sayı
Künye
Dirik, F., Demirci, K. "Equi-ideal convergence of positive linear operators for analytic p-ideals". Mathematical Communications. 16(2011), 169-178.